EconPapers    
Economics at your fingertips  
 

Construction of Lyapunov functionals for stochastic difference equations with continuous time

Leonid E. Shaikhet

Mathematics and Computers in Simulation (MATCOM), 2004, vol. 66, issue 6, 509-521

Abstract: One general method of Lyapunov functionals construction which was used earlier both for stochastic differential equations with aftereffect and for stochastic difference equations with discrete time here is applied for stochastic difference equations with continuous time.

Keywords: Difference equations; Stochastic; Stability; Lyapunov functionals construction method (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475404001065
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:66:y:2004:i:6:p:509-521

DOI: 10.1016/j.matcom.2004.03.006

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:66:y:2004:i:6:p:509-521